# SDR MWEA99763

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 593055717
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD TOP SKIN PANEL JUST AFT OF LEADING EDGE WAS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED SKIN PANEL REPAIR.
